# SDR AWXA200200430

- Difficulty date: May 16, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 50,870 hours, 31,698 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 164617
- Condition: Inoperative
- Location: Bs 201.16
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - FLIGHT CREW REPORTED STANDBY POWER EMERGENCY INSTRUMENT PANEL FLOOD LIGHTS ARE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE M1181 BALLAST, OPERATIONAL CHECK WAS GOOD.
